Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On product measures and Fubini's theorem in locally compact space


Author: Roy A. Johnson
Journal: Trans. Amer. Math. Soc. 123 (1966), 112-129
MSC: Primary 28.40
MathSciNet review: 0197669
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.40

Retrieve articles in all journals with MSC: 28.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197669-0
Article copyright: © Copyright 1966 American Mathematical Society